# SDR HALA2016021500043

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 52,078 hours, 9,533 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 494911
- Condition: Malfunctioned
- Location: Apu
- Part time: 564 hours, 490 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS-APU DID NOT START ON FINAL, APU FAULT, EICAS.  ACCOMPLISHED 2ND ATTEMPT AFTER QRH PROCEDURE.  APU FAULT, EICAS AGAIN.  R & R APU STARTER WITH SERVICEABLE STARTER IAW AMM 49-41-01.  OPS CK OK.
